feelings: anger, confused, sad, want to hit

By Turtle Latest Reply 2009-10-25 23:56:20 -0500
Started 2009-10-07 21:35:53 -0500

Those sound like good tags, I know, but they are a few of my mixed feelings. I feel angry at the staff person here that threatened to "kill that bitch" and she was talking about me. She handles my meds and now I do not trust her. I need my meds but may refuse to take them from her. I want to hi but wont on account of her. My other feelings have to do with having to start meds for my diabetes tomorrow am. I figured it would happen soon but I was not ready for today, ya know what I mean?

13 replies

Turtle 2009-10-08 23:40:45 -0500 Report

I wrote up the incident right after it happened and gave it to the head nurse today and I told her I want something done about her or I would report the incident this week to Adult Productive Services. They will not want that.

Yes, my bg has been sky hi all day except for shortly after I took my glucaphage. Then it bottomed out and I was so hungry I felt like I could eat the *ss out of a ranacourous lol.

I am going to be ok taking the med. I got the med I need to put on my feet and arms too. My dr finally listened when I saw her the other day. She looked at my feet and said "how could I let this get by me?" I said you must have had your thoughts elasewhere that day.

hbkunkel 2009-10-09 06:06:08 -0500 Report

Good luck and glad your dr finally "saw the light" and started paying attention to you. Pray for the staff who upset you for she may have problems too but should not take them out on you. It is hard to get into their routine of a new place. Talk to the supervisor and let her know (calmly) of your feelings so you do not let them get to a boiling point again.

Turtle 2009-10-09 20:50:06 -0500 Report

I asked the head nurse today if I am in trouble and going to get kicked out because of what happened. She said no and that it is being investigated. She said she does not want me to be afraid to come to her with any problems or reports and she is really sorry that it happened.

I feel better now. I was afraid I might get kicked out.

daniel velazco
daniel velazco 2009-10-10 20:08:43 -0500 Report

you should not have to worry about being kicked out as you did nothing wrong. If
anything that nurse should be reprimaned
for her actions. I will keep you in my thoughts and prayers. Dan

Harlen 2009-10-08 19:34:32 -0500 Report

I am sorry your having a hard time
do tell if somone sed something like that I would be upset too
hang in there hun

daniel velazco
daniel velazco 2009-10-08 19:51:05 -0500 Report

Iagree with Gabby, confront that person
as you do not need any stress in your life. As you know stress can cause your BG's to go higher. I pray that things come around for you. Dan

GabbyPA 2009-10-08 07:57:58 -0500 Report

What are you doing to get that kind of a response? You gotta quit chasing them in the halls with a stick! LOL
Sorry, I had to make light of that...it is just awful. Are you sure she was talking about you? Sometimes my grandmother would say that the staff was plotting many kinds of things, but when you talked to them, it was a misunderstanding.

I would ask that staff person first what made her so angry and make sure it is toward you. Then if it is, I would definitely go to management. If you go without the confrontation, it will be a "he said, she said" type of situation, and the staff person will always win.

Bekki Diabetic
Bekki Diabetic 2009-10-08 07:47:50 -0500 Report

Turtle: I agree with Suzie2, you most definitely need to speak to someone in management about the way this employee is speaking about clients. This is an unacceptable practice for any employer. You are in a very stressful situation having to depend on someone to provide you with your meds and I would explain that to the management. And, now you have more stress because you heard she wants to "kill that bitch." That is a threat on your life. I will pray that you will have less stress and for a positive outcome. Good luck!

imsuzie2 2009-10-08 02:37:48 -0500 Report

Oh, Turtle. If you have a fear of this staff person, you need to speak to management. You must have your meds correctly and on time.

Welcome to the diabetes meds. Lots of us can help you if you need it. My brother told me tonite that his doctor is putting him on Metformin 500 mg as a preventive measure, as he is not yet diabetic. And, he said our brother-in-law is having the same thing happening to him. One lives in the greater LA area and the other in MD outside of DC. Seems there is new thinking out there to stop diabetes, or at least slow it down. From what you have been saying, your numbers are low, and that is the goal. So what if you need just a little help? Chin up, ok? Hugs

Bekki Diabetic
Bekki Diabetic 2009-10-08 07:41:44 -0500 Report

Suzie2: The reason doctors are putting people on diabetes medication before they become diabetic is usually due to "insulin resistance." This helps to slow down the progression of full-blown diabetes (or so I am told). Does your brother or his brother-in-law possibly have high cholesterol or triglycerides?

imsuzie2 2009-10-10 05:00:03 -0500 Report

Bekki, I don't know about their other medical issues, but both of them take good care of themselves, so if you do, they are taking meds for it. Thanks for the info. S2

Next Discussion: proetin in pee »